# SDR CALA2025030702614

- Difficulty date: March 5, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 89,538 hours, 12,605 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225136202
- Part serial: 3469
- Condition: Inoperative
- Location: Wx Radar
- Part time: 93,673 hours, 12,784 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

WX RADAR INOP.   REPLACED WEATHER RADAR ANTENNA AMM 34-43-05-024, OPS CHECK OK.
